Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can medicines for filariasis cause any side effects ?

Sir last year in this season a vein between scrotum & leg joint got swollen.dr. suspected filariasis .After test nothing was traced.Anyhow it got subsided after taking medecines & therapy .Now my riht testicle has got swollen.Dr. has prescribed filariasis medecine namely DET,CEPHALEXIN &PREDNISOLON.I have not started the medecine &afraid of the side effects.Do these medecines have side efft.Please let me know.
Asked On : Sun, 14 Aug 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Amanullah,
Welcome to HCM.
Any medicine for that matter will have some side effects but the benefit will always be more and the side effects will be rare. The prescibed medications are good for you go ahead and use the medications it will benefit you.
Take care.
Answered: Sun, 14 Aug 2011
I find this answer helpful
  User's Response
Thanks a lot to Dr Padma Saikia At the same time Iwould like to know ur e mail ID
Answered: Sun, 14 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor